# SDR USAA010622

- Difficulty date: June 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN HAS APPROXIMATELY .5 INCH CRACK, BS 380, FUSELAGE BELLY S-28L, COOLING DUCT CUTOUT.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-30-04.  (M)
